On cohomological systems of Galois representations

Tom 108 / 2016

Wojciech Gajda, Sebastian Petersen Banach Center Publications 108 (2016), 49-62 MSC: Primary 11G10; Secondary 14F20. DOI: 10.4064/bc108-0-5

Streszczenie

The paper contains an expanded version of the talk delivered by the first author during the conference ALANT3 in Będlewo in June 2014. We survey recent results on independence of systems of Galois representations attached to $\ell$-adic cohomology of schemes. Some other topics ranging from the Mumford–Tate conjecture and the Geyer–Jarden conjecture to applications of geometric class field theory are also considered. In addition, we have highlighted a~variety of open questions which can lead to interesting research in near future.

Autorzy

  • Wojciech GajdaFaculty of Mathematics and Computer Sciences
    Adam Mickiewicz University
    Umultowska 87, 61-614 Poznań, Poland
    e-mail
  • Sebastian PetersenUniversität Kassel, Fachbereich 10
    Wilhelmshöher Allee 73
    34119 Kassel, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek